Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Suffering from hepatitis, bilirubin level is high with fever. Suggest?

Feb 2013
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 3176 Questions
my daughter is suffering from acute v. hepatitis SINCE 10 DAYS. the s. bilirubin leval is 8.9 she is also s from fever 102.6. which TREATMENT I SHOULD GIVE THIS TIME TO CONTRL FEVER.
Posted Mon, 14 Oct 2013 in General Health
Answered by Dr. E Venkata Ramana 56 minutes later
Brief Answer:
Paracetamol in prescribed dose, Tepid sponging.

Detailed Answer:

Thank you for your query on Healthcare Magic.

The main treatment in acute viral hepatitis is supportive to maintain the child hydration.

For fever control, you can give tablet like Parasafe in prescribed dose which contains both paracetamol and methionine. Methionine decreases the toxic effects of paracetamol on already compromised liver cells because of hepatitis.

If there is high grade fever, you can do tepid sponging with lukewarm water.

Antiemetic like domperidone or ondansetron can be given to stop vomitings.

Her activity, sensorium, temperature, urine output, hydration, and oral intake has to be monitored regularly.

The cause for hepatitis has to be investigated by sending blood for viral markers like Hepatitis A, B, C, and E to know the organism responsible for disease.

Other infections like malaria, typhoid to be ruled out with appropriate investigations as she having fever till now.

Hence I advise you to be in close medical follow up till she recovers completely.

Hope I have answered your query, if you have any clarification please let me know.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor